# SDR VNAA2012042800013

- Difficulty date: April 28, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 17,949 hours, 18,013 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NOSEWHEEL STEERING INOP AMBER CAUTION MESSAGE IN FLIGHT.  CREW LANDED WITHOUT INCIDENT.  CIRCUIT BREAKER RESET ON GROUND AFTER LANDING WAS UNSUCCESSFUL.  AIRCRAFT TOWED TO GATE AFTER CLEARING ACTIVE RUNWAY.  MAINTENANCE TROUBLESHOT AND FOUND MDC SHOWED LEFT NOSEWHEEL STEERING ACTUATOR LVDT OPEN.  MAINTENANCE INSPECTED NOSEWHEEL STEERING HARNESS AND CONNETORS.  NO DEFECTS NOTED.  MAINTENANCE CYCLED AIRCRAFT POWER AND PERFORMED CHECKS OF NOSEWHEEL STEERING USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
